RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Enikeeva, Farida Nailevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:149
Abstract pages:576
Full texts:194
References:46
E-mail:

http://www.mathnet.ru/eng/person47251
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. É. N. Belitser, F. N. Enikeeva, “Adaptive Filtering of a Random Signal in Gaussian White Noise”, Probl. Peredachi Inf., 44:4 (2008),  39–51  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:4 (2008), 321–332  isi  scopus
2001
2. G. K. Golubev, F. N. Enikeeva, “On the Minimax Estimation Problem of a Fractional Derivative”, Teor. Veroyatnost. i Primenen., 46:4 (2001),  658–677  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:4 (2002), 619–635  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021